# SDR ASAA2022123091311

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 53,785 hours, 15,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLACARD NEXT TO 4-25 WASTE CONTAINER A/C LEFT MISSING. GROUNDED - YES. FOUND MISSING L2 AREA EXIT SIGN LENS-INSTALLED NEW LENS-EMERGENCY LIGHT OPS GOOD REF B737-800 AMM 33-51-01.
